# SDR DXTA2009082803767

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 5,802 hours, 3,519 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Pitch Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 10,000 FT THE AMBER "PITCH FEEL FAIL" CAS MESSAGE CAME ON AND REMAINED ON FRO APPROX 15 MINUTES. PITCH CONTROL FELT NORMAL WHILE HAND FLYING.  COMPLIED WITH PITCH FEEL FUNCTIONAL TEST IAW MM 27-30-00 WITH NO DEFECTS OR FAULTS NOTED IN SYSTEM.  SYSTEM OPS CHECK GOOD PER MM 27-30-00.
